# SDR SWIA2019071246053

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 26,976 hours, 21,115 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT, ACCOMPLISHED QRH TO GET ALL WHEELS DOWN AND LOCKED. (FLT#4749) CLOSED REMOVED AND REPLACED PRIORITY RELIEF VALVE WITH SERVICEABLE UNIT. OPS CHECK GOOD IAW AMM.
